Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2020, Volume 21, Issue 1, Pages 1–12 (Mi vmp987)  

Study of some mathematical models for nonstationary filtration processes

N. L. Gol'dman

Lomonosov Moscow State University, Research Computing Center

Abstract: We consider some mathematical models connected with the study of nonstationary filtration processes in underground hydrodynamics. These models involve nonlinear problems for parabolic equations with unknown source functions. One of the problems is a system consisting of a boundary value problem of the first kind and an equation describing a time dependence of the sought source function. In the other problem, the corresponding system is distinguished from the first one by boundary conditions of the second kind. These problems essentially differ from usual boundary value problems for parabolic equations. The aim of our study is to establish conditions of unique solvability in a class of smooth functions for the considered nonlinear parabolic problems. The proposed approach involves the proof of a priori estimates for the Rothe method.

Keywords: parabolic equations, boundary value problems, Holder spaces, Rothe method, filtration processes

DOI: https://doi.org/10.26089/NumMet.v21r101

Full text: PDF file (260 kB)

UDC: 517.958
Received: 09.11.2019

Citation: N. L. Gol'dman, “Study of some mathematical models for nonstationary filtration processes”, Num. Meth. Prog., 21:1 (2020), 1–12

Citation in format AMSBIB
\Bibitem{Gol20}
\by N.~L.~Gol'dman
\paper Study of some mathematical models for nonstationary filtration processes
\jour Num. Meth. Prog.
\yr 2020
\vol 21
\issue 1
\pages 1--12
\mathnet{http://mi.mathnet.ru/vmp987}
\crossref{https://doi.org/10.26089/NumMet.v21r101}


Linking options:
  • http://mi.mathnet.ru/eng/vmp987
  • http://mi.mathnet.ru/eng/vmp/v21/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:79
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022